# SDR SWAA2024061497824

- Difficulty date: June 3, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 30,440 hours, 14,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl 1.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER BS 540 RBL 1.5 WL 208 (MARKED)<[01] VERIFIED STEP 3 IN PARTIAL.;[02] VERIFIED STEPS 2;3 COMPLETE; STEP 1 IN PARTIAL.;[03] REMOVED AND REPLACED STIFFENER BS 540 BL 0 TO RBL 25 WL 208 IAW SRM 51-40-02-0G-0 DWG 143A5240;[04] REMOVED AND REPLACED STIFFENER BS 540 BL 0 TO RBL 25 WL 208 IAW SRM 51-40-02-0G-0 DWG 143A5240;[05] VERIFIED STEP 1 COMPLETE; ALL STEPS AND MEASUREMENT FIELD AND CARD COMPLETE.
